MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? PRO; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? PRO; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2318-70
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930); Localized Skin Lesion (4542)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: brand name: infinion pro lead kit, 16 contact, 70cm, model: sc-2318-70, serial: (b)(6), batch/lot: 5005414, udi: (b)(4).
 
Event or Problem Description
It was reported that the patient experienced a micro-infection at the lead insertion site.The physician assessed that given the patients significant posterior scoliosis, it was noted that the midline incision at the lead insertion site may have been subjected to persistent contact with the spinous process and anchor components, potentially causing skin abrasion.The skin at the lead insertion site had worn away, leaving a small open wound.This necessitated partial debridement as an outpatient procedure.The patients midline incision along the spinous process at the lead insertion site was reopened and the wound was irrigated with povidone-iodine solution.The patient was doing well following the procedure.The device remains implanted in the patient.
 
Event or Problem Description
It was reported that the patient experienced a micro-infection at the lead insertion site.The physician assessed that given the patients significant posterior scoliosis, it was noted that the midline incision at the lead insertion site may have been subjected to persistent contact with the spinous process and anchor components, potentially causing skin abrasion.The skin at the lead insertion site had worn away, leaving a small open wound.This necessitated partial debridement as an outpatient procedure.The patient's midline incision along the spinous process at the lead insertion site was reopened and the wound was irrigated with povidone-iodine solution.The patient was doing well following the procedure.The device remains implanted in the patient.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: brand name: infinion pro lead kit, 16 contacts, 70cm.Model: sc-2318-70.Serial: (b)(6).Batch/lot: 5005414.Udi: (b)(4).Based on the available information (in the absence of the product return) boston scientific has determined that the micro-infection at the lead insertion site is a known inherent risk with use of the devices, as documented in the instructions for use (ifu).The leads have not been returned by the medical facility.As such, physical analysis has not been conducted in our laboratory.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process-related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specifications prior to release for use.There is no indication that the device manufacturing process contributed to the reported complaint.A review of the labeling did not reveal any anomalies.The review confirmed that skin erosion at the ipg site can occur over time.Possible surgical procedural risks include temporary pain at the implant site, infection, cerebrospinal fluid (csf) leakage, and, although rare, epidural hemorrhage, seroma, hematoma, and paralysis.All of these are known complications and recognized risks associated with implantation of a spinal cord stimulation (scs) system.The leads were not returned for analysis as they remain implanted in the patient.The device history record review did not identify any manufacturing deviations that could have contributed to the event.However, a labeling review identified that skin abrasion and infection are recognized procedural risks of implanting a pulse generator as part of a system to deliver spinal cord stimulation.

Brand Name
INFINION? PRO
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24634518
Report Number3006630150-2026-01610
Device Sequence Number8697736
Product Code LGW
UDI-Device Identifier00191506018733
UDI-Public(01)00191506018733(17)270911(10)5006635
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2318-70
Device Catalogue NumberSC-2318-70
Device Lot Number5006635
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date05/14/2026
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown